uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Subcouples of codimension one and interpolation of operators that almost agree
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2004 (English)In: Journal of approximation theory, ISSN 0021-9045, Vol. 130, no 1, 78-98 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 130, no 1, 78-98 p.
URN: urn:nbn:se:uu:diva-71118DOI: 10.1016/j.jat.2004.06.009OAI: oai:DiVA.org:uu-71118DiVA: diva2:99029
Available from: 2005-04-29 Created: 2005-04-29 Last updated: 2009-09-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 130 hits
ReferencesLink to record
Permanent link

Direct link